# SDR 98ZZZX729

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N961JC
- Make and model: Braero BAE125800A
- Aircraft serial: 258062
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Side Stay Spring
- Part number: 25UM403A
- Condition: Failed
- Location: Mlg Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OBTAIN CLEARANCE BETWEEN CAM FACE AND ROLLER WHEN MLG SIDE STAY WAS FOLDED.  FOUND SIDE STAY SPRING STRUT WAS NOT ALLOWING FULL SLOT TRAVEL.  REMOVED SPRING STRUT, DISASSEMBLED AND FOUND SPRING COIL IN SPRING STRUT HAD CORRODED INTO TWO PIECES CAUSING IMPROPER OPERATION OF SPRING STRUT.  SUGGEST THAT SPRING STRUT BE REMOVED, CLEANED,  INSPECTED, LUBBED, AND REINSTALLED AT A MORE FREQUENT INTERVAL THAN 4,000 LANDINGS.  SUGGEST AN INSPECTION OF 600 HOURS OR 24 MONTHS.  LANDINGS, 2,150.
